MAUDE Adverse Event Report: LUMENIS BE LTD LIGHTSHEER DUET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS BE LTD LIGHTSHEER DUET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER DUET
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information and patient photo.Incident form and patient photo has been received in lumenis.There is no allegation of a system malfunction.The device was installed on (b)(6) 2009 and is billable.No pm information in lumenis as this system was under distributor (b)(4).Lumenis highly recommends an annual pm check in a timely manner to assure continued proper operation of the device.Initiative and payment for that lies on customer's responsibility.After several attempts to schedule a service visit in the clinic, no response received from the customer.As there is no allegation and no confirmed malfunction in a system, it can be determined that the device malfunction wasn't the suspected cause of the adverse event.Therefore, per the canadian decision tree, this case is not reportable to cmdr in canada.Clinical evaluation wasn't performed, since no incident form or photos were sent to lumenis.While the information received to date does not confirm that a serious injury nor malfunction had occurred, because of the lack of information lumenis is reporting the event in an 'abundance of caution' to the fda.Should additional significant information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.Per the canadian decision tree, this case is not reportable to cmdr in canada.Lumenis is closing this complaint but will continue to monitor this failure mode; complaint trending will continue to monitor per global complaint handling sop (doc no.(b)(4) and per post marketing surveillance procedure (doc no.(b)(4)).
 
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained injury following treatment by lightsheer duet device.

Brand Name
LIGHTSHEER DUET
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS BE LTD
9 hakidma street
po box #426
yokneam, isr 20692 36
IS  2069236
Manufacturer (Section G)
LUMENIS BE LTD
9 hakidma street
po box #426
yokneam, isr 20692 36
IS   2069236
Manufacturer Contact
yossi avnilov
9 hakidma street
po box #426
yokneam, isr 20692-36
IS   2069236
MDR Report Key22573860
Report Number3021349626-2025-00005
Device Sequence Number9528846
Product Code GEX
UDI-Device Identifier07290109140483
UDI-Public07290109140483
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER DUET
Device Catalogue NumberGASB00000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown